# SDR AALA202108106015

- Difficulty date: August 9, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 74,829 hours, 9,594 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Out Of Adjust
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY 2L DOOR IS BROKEN.  ADJUSTED DOOR LOCKING MECHANISM AS REQUIRED.
